Alabama, 2006Hail and Damaging Winds in Alabama, May 10, 2006
May 10, 2006 · NWS TAE · 6 events in 5 counties and zones
3 thunderstorm wind, 3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at May 10, 1:16 PM EST, 8 hours earlier.
Area forecast discussion, May 10, 1:16 PM EST, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT WED MAY 10 2006
.SYNOPSIS...MCSS ARE LINING UP TO OUR NW THIS AFTN. THE FIRST ONE
APPROACHED OUR SE AL COUNTIES THIS MORNING AND HAS FIZZLED OUT AS
IT CURRENTLY MOVES INTO CNTRL GA. THE SECOND MCS IS UP IN NORTHERN
AL AND THE OTHER IS NOW ENTERING WESTERN MS. AS THESE SECOND TWO
CONTINUE TO THE ESE...ALSO ANTICIPATING THEM TO DVLP FURTHER
SOUTHWARD ESP THE INTENSE LINE CURRENTLY IN NW MS. CURRENT WATCH FOR
SE AL HAS EXPIRED BUT AS LONG AS THE MCSS HOLD TOGETHER AND
CONTINUE TO PUSH SE-WARD (WHICH IS WHAT WERE COUNTING ON) ANOTHER
WATCH WILL MOST LIKELY BE ISSUED THIS AFTN.
&&
.SHORT TERM...ALL MODELS SEEM TO BE OUT TO LUNCH WITH THE RECENT AND
ONGOING CONVECTION AND THEREFORE HAVE BASED SHORT TERM POPS ON
RADAR TRENDS...SFC ANALYSIS AND HISTORY. HAVE THEREFORE WENT WITH
LIKELY POPS THIS EVNG...EXPECT THE MCS(S) TO DROP DOWN TOWARDS OUR
AREA AS WELL AS DVLP FURTHER SOUTH AND MOVE THROUGH OUR AREA THIS
EVENING THROUGH THE EARLY MORNING HOURS. WITH CURRENT HELICITIES IN
THE MS MCS AROUND 400-550 M2/S2...EXPECT THERE TO BE TORNADO
THREATS AS WELL. 50-55KT 0-6KM SHEAR ALSO WOULD SUPPORT HAIL-
PRODUCING UPDRAFTS. AFTER 06Z...THINGS ARE A LITTLE UNCLEAR. OF
COURSE THE NAM AND GFS GO WITH VERY LOW POPS...BUT THEY HAVE ALSO
BEEN VERY WRONG THE PAST FEW NIGHTS FOR THIS TIME FRAME AND WITH THE
FRONT PROGGED TO BE JUST TO OUR NW...I BELIEVE I WILL AT LEAST GO
WITH MID-RANGE CHANCE POPS FOR MOST AREAS. WHILE SVR THREAT SHOULD
BE SOMEWHAT DIMINISHED...I THINK THERE WILL BE ENOUGH INSTABILITY
TO MAINTAIN ONGOING SHRA AND TSRA THROUGH THE MORNING HRS. FRONT
LOOKS TO PASS THROUGH THE CWA BETWEEN 12-16Z (8AM-12PM EDT) TOMORROW
MORNING WITH SOME LINGERING CLOUDS BEHIND BASED ON CURRENT SAT
IMAGERY...THEN CLEARING TOMORROW EVNG INTO THE OVERNIGHT HOURS.
WENT WITH AN AVG OF THE TIGHTLY CLUSTERED GUIDANCE FOR MIN TEMPS
TOMORROW NIGHT ALTHOUGH IF THE CLOUDS DO STICK AROUND LONGER WE MAY
HAVE TO INCREASE THEM SOME. FRIDAY SHOULD BE A GREAT DAY AFTER THIS
WEEK OF ALMOST CONTINUOUS RAIN/SVR WX...MOSTLY CLEAR SKIES WITH
HIGHS IN THE UPR 70S TO LWR 80S.
.LONG TERM...(SATURDAY THROUGH WEDNESDAY)...
HI OVER CWFA AND MOSTLY DRY SATURDAY...THEN HIGH SHIFTS INTO ATLC ON
SUNDAY. NEWEST RUNS SHOWS UPSTREAM SHORT WAVE ROTATES AROUND BASE OF
MS/TENN VALLEY CLOSED LOW DRAGGING COLD FRONT TO PANHANDLE. BY
SUNDAY EVENING...LARGE SCALE EAST COAST TROUGH TAKING SHAPE.
INCREASING POPS SATURDAY NIGHT INTO SUNDAY. WITH POSSIBLE SEVERE WX
ON SUNDAY. THIS REFLECTED IN EXTENDED POPS. FRONT EXITS LATE SUNDAY
AND TROF MOVES OFFSHORE REPLACED BY RIDGE WITH IMPROVING WX INTO
MID-WORK WEEK.
&&
.MARINE...BASED ON BUOY DATA TO THE WEST...EXPECT WINDS TO INCREASE
TO AT LEAST CAUTION CRITERIA IN OUR OFFSHORE WATERS WEST OF
APALACHICOLA THIS EVENING. THESE STRONGER WINDS MAY ALSO EXTEND
INTO OUR NEAR SHORE WATERS LATER TONIGHT...WILL WAIT UNTIL CLOSER TO
ISSUANCE TIME TO DETERMINE WHETHER TO INCLUDE THOSE AREAS OR NOT.
BY TOMORROW MORNING...IT APPEARS THAT WINDS WILL BE AROUND 20-25KTS
IN ADVANCE OF THE FRONT AND WILL LIKELY HAVE TO ISSUE ADVISORY ON
TONIGHTS UPDATE OR TOMORROW MORNINGS ISSUANCE. ADVISORY CONDITIONS
SHOULDNT LAST TOO LONG...ALTHOUGH SEAS MIGHT TAKE A BIT TO COME
DOWN...AND ADVISORY SHOULD END BY MID TO LATE MORNING TOMORROW.
&&
.FIRE WEATHER...A FIRE WEATHER WATCH FOR FLORIDA IS LIKELY FOR FRIDAY
BUT HAVE OPTED TO HOLD OFF UNTIL TOMORROW TO ISSUE DUE TO IMPENDING
SEVERE WEATHER TONIGHT. LOOKS LIKE DEW PTS WILL INCREASE ENOUGH BY
SATURDAY TO BRING RELATIVE HUMIDITIES UP TO ABOVE 35 PERCENT.
&&
.AVIATION...EXPECT GUSTY SURFACE WINDS AND DEVELOPING LIFR CIGS AND
VSBYS AS A SQUALL LINE WITH STRONG THUNDERSTORMS SWEEPS ACROSS THE
AREA TONIGHT AHEAD OF A COLD FRONT. GUSTY SOUTHERLY WINDS AHEAD OF
THE FRONT WILL SHIFT TO THE NORTHWEST FOLLOWING THE PASSAGE OF THE
FRONT FROM WEST TO EAST ON THURSDAY MORNING. EXPECT LINGERING IFR
VSBYS AND LIFR CIGS FOR AT LEAST SEVERAL HOURS FOLLOWING THE PASSAGE
OF THE FRONT...AS INDICATED IN THE LATEST TAFS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 68 83 50 82 / 60 50 00 00
PANAMA CITY 70 79 58 77 / 60 40 00 00
DOTHAN 66 79 54 78 / 70 30 00 00
ALBANY 68 79 52 78 / 70 30 00 00
VALDOSTA 68 83 54 81 / 60 50 00 00
CROSS CITY 69 85 53 80 / 40 50 10 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
LONG TERM...BLOCK
AVIATION...DUVAL
REST OF DISCUSSION...MCNATT
Hazardous weather outlook, May 10, 1:46 PM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 PM EDT WED MAY 10 2006
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-111900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
146 PM CDT WED MAY 10 2006 /246 PM EDT WED MAY 10 2006/
...SEVERE WEATHER TONIGHT...
THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
MULTIPLE SEVERE WEATHER COMPLEXES ARE LOCATED UP TO OUR NORTHWEST
AND WILL BE MOVING TOWARDS THE AREA THIS EVENING AND OVERNIGHT.
THESE STORMS WILL MOST LIKELY MOVE INTO SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE THIS EVENING...THEN INTO SOUTHWEST AND SOUTH-
CENTRAL GEORGIA AND NORTHERN FLORIDA LATE TONIGHT. THESE STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...VERY LARGE HAIL AND
DANGEROUS TORNADOES. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE THIS AFTERNOON...AND
BE AWARE THAT ADDITIONAL WATCHES AND WARNINGS WILL ALSO BE ISSUED
THROUGHOUT THE EVENING AND OVERNIGHT HOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
ANOTHER FRONT WILL CROSS THE AREA EARLY THURSDAY GENERATING
SCATTERED SHOWERS AND THUNDERSTORMS. BEGINNING IN THE AFTERNOON...
DRIER AIR WILL MOVE IN BEHIND THE FRONT AND LITTLE TO NO RAIN
CHANCES ARE EXPECTED FRIDAY INTO SATURDAY. THEN YET ANOTHER FRONT
WILL APPROACH LATE SATURDAY INTO EARLY SUNDAY BRINGING MORE SHOWERS
AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE ON
SUNDAY. IN ITS WAKE....DRIER AIR IS EXPECTED INTO THE WORK WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED TONIGHT.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
MCNATT
In the hours before
Special weather statement, May 10, 5:33 PM EST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
633 PM EDT WED MAY 10 2006
GAZ124-126-102315-
LEE-TERRELL-
633 PM EDT WED MAY 10 2006
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND TERRELL
COUNTIES IN SOUTH CENTRAL GEORGIA...
* UNTIL 715 PM EDT
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF DAWSON...MOVING EAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
38-GODSEY
Special weather statement, May 10, 6:02 PM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
702 PM EDT WED MAY 10 2006
ALZ065>067-GAZ121-142-110000-
CLAY-COFFEE-DALE-EARLY-HENRY-
702 PM EDT WED MAY 10 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY AND EARLY COUNTIES
IN SOUTHWEST GEORGIA AND COFFEE...DALE...AND HENRY COUNTIES IN
SOUTHEAST ALABAMA...
* UNTIL 800 PM EDT(700 PM CDT)
AT 700 PM EDT(600 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
EAST OF FORT GAINES TO GLENWOOD...OR ALONG A LINE EXTENDING FROM FORT
GAINES TO 9 MILES SOUTHEAST OF LUVERNE...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS WILL BE NEAR...
ABBEVILLE BY 710 PM EDT(610 PM CDT).
OZARK BY 735 PM EDT(635 PM CDT).
BLAKELY BY 750 PM EDT(650 PM CDT).
HEADLAND BY 755 PM EDT(655 PM CDT).
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.
22-BARRY
Special weather statement, May 10, 6:53 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 PM EDT WED MAY 10 2006
GAZ143-145-155>159-110100-
BROOKS-DECATUR-GRADY-MILLER-MITCHELL-SEMINOLE-THOMAS-
753 PM EDT WED MAY 10 2006
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BROOKS...DECATUR...
GRADY...MILLER...MITCHELL...SEMINOLE AND THOMAS COUNTIES...
* UNTIL 900 PM EDT
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING PELHAM TO 8 MILES WEST OF
DONALSONVILLE...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS WILL BE NEAR...
OCHLOCKNEE BY 805 PM EDT.
WEST BAINBRIDGE BY 810 PM EDT.
WHIGHAM BY 815 PM EDT.
THOMASVILLE BY 820 PM EDT.
QUITMAN BY 830 PM EDT.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 30 TO 40 MPH...
TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS
AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD
TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.
22-BARRY
Local storm report, May 10, 7:40 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 PM EDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG CUTHBERT 31.77N 84.79W
05/10/2006 RANDOLPH GA LAW ENFORCEMENT
A FEW TREES DOWN ACROSS THE COUNTY.
0653 PM TSTM WND DMG DAWSON 31.77N 84.44W
05/10/2006 TERRELL GA LAW ENFORCEMENT
A COUPLE OF TREES DOWN ACROSS THE COUNTY.
0712 PM TSTM WND DMG WARWICK 31.83N 83.92W
05/10/2006 WORTH GA LAW ENFORCEMENT
LID ON WATER TOWER IN WARWICK PARTIALLY REMOVED.
WIDESPREAD REPORTS OF TREES DOWN ACROSS THE ENTIRE
COUNTY. THE ANTENNA AT THE POLICE DEPARTMENT WAS BENT AT
A 90 DEGREE ANGLE
0714 PM TSTM WND DMG LEESBURG 31.73N 84.17W
05/10/2006 LEE GA LAW ENFORCEMENT
TREES DOWN COUNTYWIDE WITH DAMAGE REPORTED TO HOUSES.
0714 PM TSTM WND GST SOUTHWEST GA REGIONAL A 31.53N 84.19W
05/10/2006 M46.00 MPH DOUGHERTY GA OFFICIAL NWS OBS
0716 PM TSTM WND DMG ALBANY 31.58N 84.18W
05/10/2006 DOUGHERTY GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0733 PM TSTM WND DMG ASHBURN 31.71N 83.65W
05/10/2006 TURNER GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE. AN AWNING ON A HOUSE WAS
BLOWN OFF.
0800 PM TSTM WND DMG OCILLA 31.60N 83.25W
05/10/2006 IRWIN GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
&&
GODSEYLocal storm report, May 10, 8:42 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 PM EDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG MORGAN 31.54N 84.60W
05/10/2006 CALHOUN GA LAW ENFORCEMENT
A FEW TREES DOWN AROUND HIGHWAY 234
0615 PM TSTM WND DMG GEORGETOWN 31.88N 85.11W
05/10/2006 QUITMAN GA LAW ENFORCEMENT
A FEW TREES DOWN AROUND THE COUNTY.
0740 PM TSTM WND DMG NEWTON 31.32N 84.34W
05/10/2006 BAKER GA LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE.
0745 PM TSTM WND DMG CAMILLA 31.23N 84.21W
05/10/2006 MITCHELL GA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE.
0750 PM TSTM WND DMG MOULTRIE 31.18N 83.79W
05/10/2006 COLQUITT GA LAW ENFORCEMENT
A FEW TREES DOWN ACROSS THE COUNTY.
0825 PM TSTM WND DMG NASHVILLE 31.20N 83.25W
05/10/2006 BERRIEN GA LAW ENFORCEMENT
A FEW TREES DOWN AROUND THE COUNTY. A REPORT OF A ROOF
BLOWN OFF A BUILDING OF UNKNOWN TYPE.
0830 PM TSTM WND DMG LAKELAND 31.04N 83.07W
05/10/2006 LANIER GA LAW ENFORCEMENT
A FEW TREES DOWN AROUND THE COUNTY.
&&
GODSEYThunderstorm Wind, Coffee
- When
- May 10, 9:16 PM EST
- Where
- Coffee County, Enterprise
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.317, -85.850
The Coffee County EMA reported power lines down on County Road 410.
Hail, Dale
- When
- May 10, 9:25 PM EST
- Where
- Dale County, Midland City
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.317, -85.500
The Dale County EMA reported nickel size hail.
Thunderstorm Wind, Henry
- When
- May 10, 9:35 PM EST
- Where
- Henry County, Shorterville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.567, -85.100
The Henry County EMA reported some trees and power lines down.
Thunderstorm Wind, Geneva
- When
- May 10, 9:43 PM EST
- Where
- Geneva County, Geneva
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $500
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.033, -85.883
The Geneva County EMA reported a few trees down on County Road 167.
Hail, Henry
- When
- May 10, 9:45 PM EST
- Where
- Henry County, Abbeville
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.567, -85.250
The Henry County EMA reported penny size hail.
Hail, Houston
- When
- May 10, 9:45 PM EST
- Where
- Houston County, Northeast Portion
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.233, -85.200
The Houston County EMA reported penny to quarter size hail.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Louisiana, May 10, 2006$1.4 million · F2 · 2 events
- Tornado in Mississippi, May 10, 2006$620,000 · F2 · 1 event
- Hail and Damaging Winds in Louisiana, May 10, 2006$2.8 million · 2.75 in hail · 5 events
- Damaging Winds in Georgia, May 10, 2006$497,000 · 65 kt wind · 19 events
- Damaging Winds in Mississippi, May 10, 2006$700,000 · 70 kt wind · 2 events
- Tornado and Hail in Louisiana, May 10, 2006$540,000 · F0 · 3 events
- Tornado in Indiana, May 10, 2006$150,000 · F1 · 1 event
- Hail and Damaging Wind in Mississippi, May 10, 2006$400,000 · 1 in hail · 2 events
- Hail in Louisiana, May 10, 2006$350,000 · 2.5 in hail · 3 events
- Damaging Wind in Mississippi, May 10, 2006$300,000 · 58 kt wind · 1 event
- Hail and Damaging Wind in Louisiana, May 10, 2006$270,000 · 1.75 in hail · 3 events
- Hail and Damaging Winds in Georgia, May 10, 2006$104,000 · 1 in hail · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511605, 5511675, 5511672, 5511674, 5511673, 5511676.